# SDR MWEA98207

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 5910081
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR NR 4 HORIZONTAL BEAM FOUND CRACKED AT FWD END ADJACENT TO OUTER SKIN.  STOP DRILLED CRACK FAB REPAIR ANGLE IAW SRM 5205 FIG 25.  INSTALLED REPAIR ANGLE IAW SRM 5130.
